MathSciNet Relay Station
MathSciNet bibliographic data
MR1961157 46B20
Casazza, P. G.; Nielsen, N. J. The Maurey extension property for Banach spaces with the Gordon-Lewis property and related structures. Studia Math. 155 (2003), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement